# SDR R61A201904230408

- Difficulty date: April 23, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N446YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000457
- Aircraft time: 11,162 hours, 7,546 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge
- Part number: 17085090003
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK VISIT FOUND AFT LAV WASTE DOOR HINGE AND BONDING WIRE AREA IS CORRODED. REMOVED AND REPLACED AFT LAV WASTE DOOR HINGE, RESTORED PROTECTIVE FINISH REF EMB SRM 51-40-08 AND 51-23-00 ALSO   REMOVED AND REPLACED BONDING WIRE OHM CHECK GOOD REF E175 AMM 20-10-01 AND 20-13-21. TW 7216 DUE 05-01-19 AND MILLIOHM METER 736 08-15-19. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
